# SDR SWIA202056362

- Difficulty date: December 14, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5711 · Wing Spar
- Part: Tape
- Condition: Chafed
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR IS MISSING WHITE ANTI-CHAFE TAPE AT NUMEROUS LOCATIONS.  REPLACE AS REQUIRED.  (UPPER AND LOWER) (C-CHECK) RO 2/17/2021.  REPLACED UPPER AND LOWER RT WING FRONT SPAR MISSING ANTI CHAFE TAPE IAW CRJ200 AMM 57-41-01-400-803, AMM 57-41-01-400-804 AMM 51-23-00-390-822.
